Help unusually virginal bleeding

Patient

Q: I am 21 Years Old. I have been on the contraceptive pill for 3 years and about a year ago they changed it from the combined pill to the desogestrel only pill (POP). Since I have been on this new pill I have never had periods. I consulted my doctor about this and was told that it can happen so I left it as that but over the last 6 days I have been having some very light pinkish / bright red blood, not alot at all, and only now and then. It doesn't seem like a period when I compare it to previous ones, and the blood also does not smell like period blood or have any scent. Even though I am on the pill could there be a chance that I may be pregnant as I was on antibiotics not that long ago and had sexual intercourse why I was on them and i'm not sure if they cancelled the pill maybe.
Please Help Me.

Symptoms:  Virginal Bleeding
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello doc i am not good because i broked up with my girl firend i love her very very much but she ends our relation w...

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews